# SDR AWXA200300487

- Difficulty date: May 2, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .75 INCH CRACK WAS FOUND ON STRINGER TIE CLIP IN AFT CARGO COMPARTMENT AT BS 727D, STR 23 LT.  MAINTENANCE REMOVED DAMAGED STRINGER TIE CLIP AT BS 727D, STR 23 LT; FABRICATED A NEW REPLACEMENT TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 38, FIG 8 AND SRM 51-40-05 PG 7 FIG 4.
